Graphs obtained from Moufang loops and regular maps

Griggs, Terry; Širáň, J. and Richter, R. B. (2012). Graphs obtained from Moufang loops and regular maps. Journal of Graph Theory, 70(4) pp. 427–434.

DOI: https://doi.org/10.1002/jgt.20623

Abstract

Using ideas from regular maps, we prove the existence of infinitely many non-vertex-transitive Cayley graphs obtained from Moufang loops

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations